Rational curves on homogeneous cones.

Perrin, Nicolas

Documenta Mathematica (2004)

  • Volume: 9, page 623-637
  • ISSN: 1431-0643

How to cite


Perrin, Nicolas. "Rational curves on homogeneous cones.." Documenta Mathematica 9 (2004): 623-637. <http://eudml.org/doc/125221>.

author = {Perrin, Nicolas},
journal = {Documenta Mathematica},
language = {eng},
pages = {623-637},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Rational curves on homogeneous cones.},
url = {http://eudml.org/doc/125221},
volume = {9},
year = {2004},

AU - Perrin, Nicolas
TI - Rational curves on homogeneous cones.
JO - Documenta Mathematica
PY - 2004
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 9
SP - 623
EP - 637
LA - eng
UR - http://eudml.org/doc/125221
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.